# SDR 2013FA0000288

- Difficulty date: May 20, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76C
- Aircraft serial: 760524
- Aircraft time: 9,562 hours
- Engine: Tmeca ARRIEL2S1
- Engine time: 6,516 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081043
- Part serial: DK148
- Condition: Malfunctioned
- Location: Zone 600
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT CENTER IIDS DISPLAY BEGAN FLASHING.  DC ELECTRICAL POWER PULSING ON NR 2 SYSTEM FROM 0 TO 11 AMPS OUTPUT ONLY (NORMALLY 140AMPS).  ESS VOLTS LOW LIGHT ILLUMINATED ON SHORT FINAL. RADIOS WERE SWITCHED TO EMERGENCY SETTING SO COMMUNICATION WAS LOST.
